I recently had surgery to remove a 4-5mm DCIS, non-invasive. I have started my 30 radiation treatments and will then go on Tomaxifin for 5 years. This is a non-gentic DCIS. My question involves the radiation.
Would the integrity of the radiation be affected if I had all 30 treatments but instead of having them over a six week period had them over a 5+ week period? Due to my husband being relocated with work I would like to complete my radiation 4 days earlier and would like to do 2 treatments on 3 or 4 days.
This would be a question you should be asking your Oncologist. He/She knows all the details of your particular case and would be the only one who could answer this competently without comprimising your health and treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.